# SDR USAASB03059

- Difficulty date: May 2, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ABOVE THE FORWARD ENTRY DOOR AND ABOVE SEAT 2A REMAIN ILLUMINATED FOR A SHORT PERIOD OF TIME DURING TESTING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
